# SDR CALA2014063091382

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 49,506 hours, 11,826 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ABNORMAL NOISE.  FOUND SECONDARY HEAT EXCHANGER CRACKED.  PLACED RT PACK ON MEL 2151V DUE TO NO PART AVAILABLE.  PCN NEEDED IS 631-0503 IAW TO IPC 21-51-02-01A INDEX 260.  CRACKS ARE IN THE AFT EDGE SOLDER, BOTTOM PART.
